On the smoothness of Levi-foliations.

Título inglés On the smoothness of Levi-foliations.
Título español Sobre la regularidad de las foliaciones de Levi.
Autor/es Barrett, D. E. ; Fornaess, John Erik
Organización Inst. Mittag-Leffler, Djursholm, Suecia
Revista 0214-1493
Publicación 1988, 32 (2): 171-177, 6 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We study the regularity of the induced foliation of a Levi-flat hypersurface in Cn, showing that the foliation is as many times continuously differentiable as the hypersurface itself. The key step in the proof given here is the construction of a certain family of approximate plurisubharmonic defining functions for the hypersurface in question.
Clasificación UNESCO 120402
Palabras clave español Foliaciones ; Hipersuperficies ; Regularidad
Código MathReviews MR0975896
Código Z-Math Zbl 0663.32014
Icono pdf Acceso al artículo completo